Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Additive functionals on a space of continuous functions. I

Authors: R. H. Cameron and Ross E. Graves
Journal: Trans. Amer. Math. Soc. 70 (1951), 160-176
MSC: Primary 46.3X
MathSciNet review: 0040590
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, An expression for the solution of a class of non-linear integral equations, Amer. J. Math. vol. 66 (1944) pp. 281-298. MR 0010050 (5:243d)
  • [2] -, Transformations of Wiener integrals under translations, Ann. of Math. vol. 45 (1944) pp. 386-396. MR 0010346 (6:5f)
  • [3] -, The Wiener measure of Hilbert neighborhoods in the space of real continuous functions, Journal of Mathematics and Physics vol. 33 (1944) pp. 195-209. MR 0011174 (6:132a)
  • [4] -, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Ann. of Math. vol. 48 (1947) pp. 385-392. MR 0020230 (8:523a)
  • [5] Ross E. Graves, Integral representations of linear and weak linear functionals defined over the Wiener space $ C$, doctoral dissertation (unpublished), University of Minnesota, 1948.
  • [6] A. Kolmogoroff, Über die Summen durch den Zufall bestimmter unabhängiger Grössen, Math. Ann. vol. 99 (1928) pp. 309-319. MR 1512451
  • [7] R. E. A. C. Paley, N. Wiener, and A. Zygmund, Notes on random functions, Math. Zeit. vol. 37 (1933) pp. 647-668. MR 1545426
  • [8] N. Wiener, Generalized harmonic analysis, Acta Math. vol. 55 (1930) pp. 117-258, especially pp. 214-224. MR 1555316
  • [9] G. Maruyama, Notes on Wiener integrals, Kodai Math. Seminar Reports, No. 3, June 1950, pp. 41-44. MR 0038020 (12:343d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society